# SDR CALA2012013000063

- Difficulty date: January 30, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 28,036 hours, 9,520 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Module
- Part number: 273A33016
- Part serial: 01437
- Condition: Inoperative
- Location: Nlg Ww
- Part time: 28,035 hours, 9,520 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN MOVING THE GEAR HAND FROM UP TO OFF THE 3 GEAR UNSAFE LIGHT STAYED ON, AFTER LANDING PSEU LIGHT ILLUMINATED.  BITE ON PSEU SHOWS FAULT CODE 32-62107, T/S PER FIM TASK 32-61- 00-810-809, NO FAULTS NOTED, JACKED AND PERFORMED GEAR SWING WITH NO FAULTS.  R&R LANDING GEAR CONTROL MODULE PER MM 32-31-11 OPS CHECKS GOOD, PSEU SHOWS NO FAULTS.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1489666  SN OFF 01437 IPC REFERENCE # 32-31-11-02
